Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Common Fixed Point Results for Occasionally Weakly Compatible Maps in G-Symmetric Spaces"
written by Kanayo Stella Eke, Johnson Olaleru,
published by Applied Mathematics, Vol.5 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] COMMON FIXED POINT RESULTS FOR GENERALIZED CONTRACTIVE MAPS IN G-SYMMETRIC SPACES
International Journal of Mechanical Engineering and Technology, 2019
[2] COMMON FIXED POINT THEOREMS FOR PAIRS OF HYBRID MAPS IN G-SYMMETRIC SPACES
International Journal of Pure and Applied Mathematics, 2015
[3] Fixed point theorems for multivalued contractive mappings in G-symmetric spaces
Advances in Inequalities and Applications, 2015
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top